MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ASSURITY PLUS; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ASSURITY PLUS; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number PM1260
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sterilization records were reviewed and no evidence of abnormal sterilization cycle was found.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the patient presented to hospital with mssa bacteremia infection.The pacemaker, right atrial lead and right ventricular lead were explanted.The patient was in stable condition throughout the procedure.
 
Additional Manufacturer Narrative
Correction b5 statement.Only the pm and rv lead were explanted.
 
Event or Problem Description
It was reported that the patient presented to hospital with mssa bacteremia infection.The pacemaker and right ventricular lead were explanted.The patient was in stable condition throughout the procedure.
 
Additional Manufacturer Narrative
Endocarditis was added in section b5.
 
Event or Problem Description
It was reported that the patient presented to hospital with mssa bacteremia infection and endocarditis at device pocket.The pacemaker and right ventricular lead were explanted.The patient was in stable condition throughout the procedure.

Brand Name
ASSURITY PLUS
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key21194656
Report Number2017865-2025-11221
Device Sequence Number8534443
Product Code NVZ
UDI-Device Identifier05414734507080
UDI-Public(01)05414734507080(10)S000028417(17)180630
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2018
Device Model NumberPM1260
Device Lot NumberS000028417
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Supplement Date Received by Manufacturer01/28/2025
02/14/2025
Initial Report FDA Received Date01/21/2025
Supplement Report FDA Received Date01/27/2025
03/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/05/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown